# SDR UIEA2019042604019

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,579 hours, 13,591 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 990 S38R-39R CRACK FOUND AT 1EA FASTENER HOLE OF CHORD WHICH COMMON TO BATH TUB LWR FITTING( CAT C REPAIR COMPLETED I.AW RL-53-00-13524 REV B WITH FOLLOW UP ACTION OF CAT A OR B REPAIR OR MODIFICATION TO BE COMPLETED WITHIN 24 MONTHS OR 1,700 FLIGHT CYCLES WHICHEVER COMES FIRST  )
